Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to the paper: ``A problem concerning orthogonal polynomials'' [Trans. Amer. Math. Soc. 37 (1935), no. 1, 196-206; 1501782]


Author: Gabriel Szegö
Journal: Trans. Amer. Math. Soc. 39 (1936), 500
MSC: Primary 42C05; Secondary 30C35, 33C45
Original Article: Trans. Amer. Math. Soc. 37 (1935), 196-206.
MathSciNet review: 1501861
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05, 30C35, 33C45

Retrieve articles in all journals with MSC: 42C05, 30C35, 33C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501861-0
PII: S 0002-9947(1936)1501861-0
Article copyright: © Copyright 1936 American Mathematical Society